# SDR AALA201803059003

- Difficulty date: March 2, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 10,469 hours, 4,040 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT REPORTS CIDS PANEL INDICATES DOOR 1L LOW PRESSURE (COCKPIT INDICATIONS ARE ALL NORMAL). CHECKED SLIDE BOTTLE PSI, ALL GOOD, RESET CIDS.
